# SDR ASAA2016083017860

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 29,247 hours, 8,746 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.  ACFT GROUNDED.  CONFIRMED RIGHT PACK LIGHT ILLUMINATES WITH MASTER RECALL. PERFORMED PACK/ZONE TEMP CONTROL BITE TEST IAW AMM 21-61-00, FOUND NR 2 CONTROLLER WITH "TCV THIS PACK" FAULT LIGHT FROM PREVIOU FLIGHTS. CONTINUED WITH BITE TEST - BOTH CONTROLLERS OPS NORMAL, NO FAULTS AND RIGHT PACK LIGHT REMAINS EXTINGUISHED WITH MASTER RECALL.
